Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffer from myocarditis. Not able to control VT by Carto guided RFA. Low potassium levels. What is the next step of treatment?

my sister (44y) is suffering from myocarditis , myocardium biopsy was done but tb pcr and histopath both result came negative . doctor could not find either TB or sarcoidosis and recurrent VT is coming, CARTO GUIDED RFA was done but not controlled VT. after that ICD was putted and ATT was started but yesterday night she got 50 episode of VT and 12 episode of VF and that is controlled by ICD internal SHOCK and BETALOC 25 mg x3 and METHYAL PREDNISONE 16 mgX2 is going on, but now she is ok today so i want to conformed for medication side it is ok and ICD side is need to change programe or not because this day is also potasium level is low it was manged by bolous KCl and now oral so please suggest me what is further step.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your sister is in good hand.
Investigations and management are proceeding in the right direction.
The parameters need review in early days, not necessarily revision - one has to first correct associated abnormalities like potassium...
Continued assessment and assistance are mandatory.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor